# SDR SWAA990421

- Difficulty date: February 28, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 23342
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Part number: 6573714
- Condition: Cracked
- Location: Nr 6 Le Slat
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 1/4D CHECK, FOUND NR 6 SLAT LOWER SKIN CRACKED BETWEEN ACTUATOR STOPS, CRACK LENGTH 1.5 INCH.  REPAIRED SLAT PER SWA RA NR 1-357-0646.
